On the Dirichlet Problem for Differential-Difference Elliptic Equations in a Half-Plane
- 12 Downloads
Its solvability is proved in the sense of generalized functions, the integral representation of the solution is constructed, and it is proved that everywhere but the boundary hyperplane this solution satisfies the equation in the classic sense as well.
Unable to display preview. Download preview PDF.
- 3.N. Dunford and J. T. Schwartz, Linear Operators. Spectral Theory [in Russian], Mir, Moscow (1966).Google Scholar
- 4.I. M. Gel’fand and G. E. Shilov, “Fourier transformations of rapidly growing functions and questions of unique solvability of the Cauchy problem,” Usp. Mat. Nauk, 8, No. 6, 3–54 (1953).Google Scholar
- 7.P. L. Gurevich, “Elliptic problems with nonlocal boundary-value conditions and Feller semigroups,” Sovrem. Mat. Fundam. Napravl., 38, 3–173 (2010).Google Scholar
- 9.G. E. Shilov, Analysis. The Second Special Course [in Russian], MGU, Moscow (1984).Google Scholar
- 11.A. L. Skubachevskii, “Nonclassic boundary-value problems. I,” Sovrem. Mat. Fundam. Napravl., 26, 3–132 (2007).Google Scholar
- 12.A. L. Skubachevskii, “Nonclassic boundary-value problems. II,” Sovrem. Mat. Fundam. Napravl., 33, 3–179 (2009).Google Scholar
- 13.V. S. Vladimirov, Equations of Mathematical Physics [in Russian], Nauka, Moscow (1976).Google Scholar